Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

What causes acid refulx?

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2366 Questions
Question
I have a question about acid refulx
Posted Fri, 29 Aug 2014 in Medicines and Side Effects
 
 
Answered by Dr. Shruti Rijhwani 18 minutes later
Brief Answer:
Follows.

Detailed Answer:
Dear Sir,

Thank you for posting your query on HCM.

I will be more than happy to answer your questions but please provide the details as am not able to interpret your question.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
 
Follow-up: What causes acid refulx? 1 hour later
Been having reflux or pain in chest that is not responding to acid reflux meds
 
 
Answered by Dr. Shruti Rijhwani 10 hours later
Brief Answer:
Follows.

Detailed Answer:
Dear Sir,

Thank you for posting your query on HCM.

Well looking into your query since you tell that you have hiatus hernia and the medicines that you are taking are not helping you out , it can be corrected by surgical approach . Surgery will be needed to help you out.

If the hiatus hernia will be corrected your problem will solve on its own . Plus whenever you have meals dont lie down for half an hour at least .Avoid spicy meals and excess caffiene in any form like tea .

Dr. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor